# SDR DALA2023072606065

- Difficulty date: July 21, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 91,805 hours, 42,085 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 682,2L ENTRY DOOR OPENED WITH NO EICAS MSG OR OVERHEAD PANEL ENTRY LIGHT ILLUMINATED. CORRECTIVE ACTION: NO TROUBLE FOUND, ENTRY DOOR LIGHT ILLUMINATED ON PANEL AND L CTR ENT DOORS PRESENT ON STATUS MESSAGE. (LP 4131090)
